Cobweb Model with Conformable Fractional Derivatives
In this paper, the cobweb model is reformulated in terms of fractional-order derivatives. In particular, we describe linear cobweb models in continuous time by using conformable fractional-order derivatives. Then, the general solutions as well as stability criteria for the proposed models are given. Moreover, the developed models are illustrated with some examples.
M. Bohner and V. F. Hatipoglu, "Cobweb Model with Conformable Fractional Derivatives," Mathematical Methods in the Applied Sciences, vol. 41, no. 18, pp. 9010-9017, John Wiley & Sons, Dec 2018.
The definitive version is available at https://doi.org/10.1002/mma.4846
Mathematics and Statistics
Keywords and Phrases
Calculations; Continuous time systems; Cobweb model; Continuous-time; Developed model; Fractional calculus; Fractional derivatives; Fractional order derivatives; General solutions; Stability criteria; Conformable fractional derivative
International Standard Serial Number (ISSN)
Article - Conference proceedings
© 2018 John Wiley & Sons, All rights reserved.
01 Dec 2018